# SDR DALA2023061904960

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 57,198 hours, 40,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE FOUND AT STA 106 AT LBL 5 AWAY FROM FASTENER DRILLED OUT DAMAGE TO .311 PER B717 SRM 53-02-01-2R REPAIR 1. BHEC INSPECTED OPEN HOLE PER B717 SRM 53-02-01-2R REPAIR 1 WITH NO DEFECTS NOTED. FABRICATED, LOCATED. AND DRILLED REPAIR DOUBLER IAW B717 SRM 53-00-00-2R PROCEDURE 2 REPAIR 2. TREATED, PRIMED, AND INSTALLED DOUBLER IAW B717 SRM 53-00-00-2R.(LP #2819325)
